# SDR V0XD20160517105

- Difficulty date: May 14, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 32,719 hours, 23,691 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VERTICAL TO FUSELAGE FWD DRAG ANGLE IS CRACKED.  CUT & REMOVED CRACKED SECTION OF DRAG ANGLE.  FABRICATED ANGLE, FILLER & INSTALLED IAW REO 670-55-31-085 REV A DATED 09 MAY 2016.
